# SDR AALA961784

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OBLONG HOLE IN FRAME STATION 540, STRINGER 28R.  INSTALLED 063 30155 DOUBLER ON FRAME PER SRM 51-40-3.  (M)
